# SDR C2XA99BT093

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Corrdoed
- Location: Bagg Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4130 - CREW REPORTED BAGGAGE SMOEK EICAS MESSAGE IN FLIGHT.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE CLEANED CORROSION AT CANNON PLUG OF NR 2 SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
